MathSciNet Relay Station
MathSciNet bibliographic data
MR1314033 47B15 (47A10 47B25 47F05 81Q10)
Simon, Barry Operators with singular continuous spectrum. I. General operators. Ann. of Math. (2) 141 (1995), no. 1, 131–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement